# SDR HEEA060203

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Tail Skid
- Part number: 206020110005
- Condition: Cut
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SKID WAS CUT.  REPLACED WITH SERVICEABLE SKID.
